Alert archive / Illinois / Flash Flood Watches in 2019
Flash Flood Watch 13, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Sep 29, 2019, 10:58 AM CDT for 9 counties in Illinois. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2019, 10:58 AM CDT (15:58 UTC)
- Expired
- Sep 29, 2019, 8:12 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 67 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837 WGUS63 KILX 291558 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Lincoln IL 1058 AM CDT Sun Sep 29 2019 ILZ027>031-036>038-041-300300- /O.NEW.KILX.FF.A.0013.190929T1558Z-190930T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, and Havana 1058 AM CDT Sun Sep 29 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Lincoln has issued a * Flash Flood Watch for portions of central Illinois and west central Illinois, including the following areas, in central Illinois, Marshall, Mason, McLean, Peoria, Stark, Tazewell, and Woodford. In west central Illinois, Fulton and Knox. * Until 10 PM CDT this evening * Showers and scattered thunderstorms today will bring moderate to locally heavy rains to the area. Rainfall amounts by mid evening will average from three quarter to 1 inch with locally higher amounts. This additional rain will fall on very saturated soils that have received between 3 and 6 inches of rain since Friday with locally 6 to 8 inch amounts from Canton to Peoria and El Paso north. * Flooding of creeks and streams along with additional rises on area rivers like the Illinois and Spoon rivers will likely occur into this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. Never drive across a flooded roadway. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 07
1 follow-up statement
866 WGUS63 KILX 300112 FFAILX Flood Watch National Weather Service Lincoln IL 812 PM CDT Sun Sep 29 2019 ILZ027>031-036>038-041-300215- /O.CAN.KILX.FF.A.0013.000000T0000Z-190930T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, and Havana 812 PM CDT Sun Sep 29 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Illinois and west central Illinois has been cancelled. Showers and thunderstorms have ended across the area. $$ BMD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Sep 29, 6:48 AM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Sep 29, 6:48 AM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 648 AM CDT Sun Sep 29 2019 .SYNOPSIS... Issued at 255 AM CDT Sun Sep 29 2019 Showers and thunderstorms will affect the area early this morning, with locally heavy rainfall possible. Thunderstorm coverage should decrease through midday, as a warm front lifts north. This will bring near record warm temperatures, for Monday and Tuesday, along with dry weather. && .SHORT TERM...(Today and tonight) ISSUED AT 201 AM CDT Sun Sep 29 2019 Convection associated with elevated instability and lift ahead of a shortwave will continue to shift northeast across much of the CWA this morning. Radar estimated rain rates as high 1-1.5"/hr recently in southern Sangamon Co., should drop off as activity shifts into less unstable airmass farther north. But still with high PWs up to 1.9" in place, will need to closely monitor trends for flash flooding across the north where 3-8" totals fell yesterday. Flash flood watch remains in effect until 7 AM north of a Macomb to Pontiac line, but may be able to cancel early if higher rain rates indeed diminish over the next few hours. Synoptic warm front is difficult to discern due to convection, but likely lies west-east over the southern CWA. This will begin to drift north this morning in the wake of MCS and likely push into the northern CWA this afternoon. Not too confident in convective trends with CAMs showing varying degrees of coverage so have trended in scattered storms (30-40 pops) shifting north with the expected location of the boundary through afternoon. South of the front, unseasonably warm and humid air will overspread the area with 85-90 degree highs south of I-72. Dry and warm weather continues overnight with lows near 70, which would be at record warm lows for the date. .LONG TERM...(Monday through Saturday) ISSUED AT 255 AM CDT Sun Sep 29 2019 Upper level ridging amplifies across the central and eastern U.S. early in the week, as a deep trough pushes towards the northern Plains. This temporarily pushes the storm track to our northwest, and allows near record heat and unseasonably humid air to occupy the Midwest. 850 mb temps hovering around +20C support widespread upper 80s to lower 90s highs Mon/Tue, with overnight lows near 70. This puts forecast highs within a couple degrees of records, with lows forecast at daily record levels. See climate section below for specifics. The ridge begins to flatten later Tuesday and through mid week, allowing the cold front to the NW to slowly push in. Will gradually increase thunderstorm chances from the northwest late Tuesday afternoon, eventually reaching the SE CWA by Wednesday night and Thursday. This is another period that will need to be watched for heavy rain, especially across the north, as PWs remain anomalously high and the slow nature of the front promotes training storms. With the front progged to be across the CWA on Thursday will likely see a large high temp gradient with mid 60s north to lower 80s far SE. Post-frontal Canadian/fall-like airmass moves in for the end of the week and into next weekend. Widespread mid 60s to lower 70s highs and lows into the 40s will be quite a change from Mon/Tue mid 90s heat indices. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 648 AM CDT Sun Sep 29 2019 A warm front remains positioned from west to east across the southern portion of our central Illinois counties, south of the terminals. The front will lift north through the period. Along and north of the front, scattered showers and storms are expected to move across the region today. Meanwhile, IFR and LIFR ceilings have developed from PIA to BMI, well ahead of the front. These lower ceilings could expand briefly early this morning, but mainly will still impact mainly the northern most terminals. As the warm front lifts north today, east to southeast winds ahead of the front will veer to southerly and conditions should improve quickly to VFR. && .CLIMATE... Issued at 255 AM CDT Sun Sep 29 2019 Record highs for Monday 9/30: Peoria........91 in 1933 Springfield...91 in 1971+ Lincoln.......93 in 1952 Record highs for Tuesday 10/1: Peoria........89 in 1937+ Springfield...91 in 1897 Lincoln.......91 in 1922 Record warm lows for Monday 9/30: Peoria........71 in 1884 Springfield...70 in 1971 Lincoln.......67 in 1971 Record warm lows for Tuesday 10/1: Peoria........70 in 1884 Springfield...69 in 1971+ Lincoln.......68 in 1919 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...Shimon CLIMATE...25
Hazardous weather outlook, Sep 29, 5:09 AM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 509 AM CDT Sun Sep 29 2019 ILZ027>031-036-037-301015- Fulton-Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 509 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms are forecast today. A few of the storms could produce some hail and strong winds. Heavy rainfall and flash flooding will also be a concern, in light of the excessive rain that fell Friday and Friday night. Minor flooding is expected to develop along the Spoon River near London Mills today. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Tuesday night through Wednesday night. River levels will continue to rise on the Spoon River, with flooding at London Mills and Seville early in the new week. Flooding will also develop along the Illinois River by Monday near Henry, with rises continuing downstream into late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ040>042-047>052-301015- Cass-Christian-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott- 509 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms are forecast today. A few of the storms could produce some hail and strong winds. Heavy rainfall and flash flooding will also be a concern. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Wednesday and Wednesday night. Flooding will develop along the Illinois River at Havana by Monday morning, expanding south to near Beardstown by mid week. Moderate flood stage is likely toward mid to late week at these locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ038-043>046-053>057-061-301015- Champaign-Coles-De Witt-Douglas-Edgar-Macon-McLean-Moultrie-Piatt- Shelby-Vermilion- 509 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Scattered thunderstorms are possible today. These are not expected to be severe, but locally heavy rainfall and flash flooding could occur. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional thunderstorms are possible Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, rainfall and flooding reports would be greatly appreciated. ILZ062-063-066>068-071>073-301015- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 509 AM CDT Sun Sep 29 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible this morning. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Unseasonably warm weather is expected early in the new week, with heat index values in the mid to upper 90s Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Shimon
In the hours before
Local storm report, Sep 29, 7:01 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
09/29/2019 M1.54 INCH LOGAN IL OFFICIAL NWS OBS
PAST 6 HOURS.
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
09/29/2019 M2.03 INCH LOGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
09/29/2019 M3.28 INCH SANGAMON IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 29, 7:02 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/29/2019 M1.26 INCH MORGAN IL CO-OP OBSERVER
&&
JRPLocal storm report, Sep 29, 7:19 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
09/29/2019 M3.11 INCH SANGAMON IL ASOS
PAST 6 HOURS.
0700 AM HEAVY RAIN DECATUR 39.85N 88.93W
09/29/2019 M1.31 INCH MACON IL ASOS
PAST 6 HOURS.
&&
JRPLocal storm report, Sep 29, 8:11 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
811 AM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
09/29/2019 M1.56 INCH SANGAMON IL PUBLIC
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
09/29/2019 M2.09 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 ESE SHERMAN 39.88N 89.59W
09/29/2019 M4.40 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
09/29/2019 M2.45 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/29/2019 M2.35 INCH SANGAMON IL NWS EMPLOYEE
&&
JRPSpecial weather statement, Sep 29, 9:18 AM CDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Lincoln IL 918 AM CDT Sun Sep 29 2019 ILZ027-028-291600- Knox-Stark- Including the cities of Galesburg and Toulon 918 AM CDT Sun Sep 29 2019 Areas of dense fog will continue in parts of northwest Illinois this morning, including Galesburg, Knoxville and Toulon. The fog should start to dissipate between 10 and 11 am. In the meantime, travelers are advised to use caution and allow for extra driving time this morning. Miller
Local storm report, Sep 29, 9:29 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
09/29/2019 M3.25 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/29/2019 M3.21 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/29/2019 M3.15 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 7 SSE PETERSBURG 39.92N 89.80W
09/29/2019 M3.09 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
09/29/2019 M3.04 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
09/29/2019 M2.93 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
09/29/2019 M2.88 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN SE RIVERTON 39.85N 89.54W
09/29/2019 M2.82 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 7 SSE SPRINGFIELD 39.71N 89.59W
09/29/2019 M2.73 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
09/29/2019 M2.29 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 W LINCOLN 40.15N 89.40W
09/29/2019 M2.10 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
09/29/2019 M1.92 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
09/29/2019 M1.84 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 ENE ELKHART 40.02N 89.46W
09/29/2019 M1.81 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 2 SSW FARMER CITY 40.22N 88.66W
09/29/2019 M1.80 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 3 SE JACKSONVILLE 39.70N 90.19W
09/29/2019 M1.77 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN 2 W CHESTNUT 40.07N 89.24W
09/29/2019 M1.70 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN NE LINCOLN 40.15N 89.37W
09/29/2019 M1.65 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
09/29/2019 M1.64 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
09/29/2019 M1.63 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
09/29/2019 M1.63 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW FARMER CITY 40.23N 88.69W
09/29/2019 M1.60 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
09/29/2019 M1.60 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
09/29/2019 M1.54 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN ESE NEW HOLLAND 40.18N 89.58W
09/29/2019 M1.53 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN NNW CHAMPAIGN 40.11N 88.26W
09/29/2019 M1.49 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
09/29/2019 M1.48 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
09/29/2019 M1.46 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 W CHAMPAIGN 40.11N 88.34W
09/29/2019 M1.45 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
09/29/2019 M1.42 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
09/29/2019 M1.38 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W ELLSWORTH 40.45N 88.77W
09/29/2019 M1.38 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 NE CHAMPAIGN 40.12N 88.25W
09/29/2019 M1.37 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
09/29/2019 M1.34 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 WSW LE ROY 40.33N 88.80W
09/29/2019 M1.34 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
09/29/2019 M1.32 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 6 NE MAHOMET 40.26N 88.32W
09/29/2019 M1.26 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
09/29/2019 M1.20 INCH MORGAN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
09/29/2019 M1.14 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
09/29/2019 M1.14 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 3 SW CHAMPAIGN 40.08N 88.31W
09/29/2019 M1.12 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SW CHAMPAIGN 40.08N 88.31W
09/29/2019 M1.12 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
09/29/2019 M1.12 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN W PETERSBURG 40.01N 89.85W
09/29/2019 M1.10 INCH MENARD IL COCORAHS
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
09/29/2019 M1.09 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SE MONTICELLO 40.01N 88.55W
09/29/2019 M1.09 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 NNE CHAMPAIGN 40.13N 88.26W
09/29/2019 M1.06 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
09/29/2019 M1.04 INCH CHAMPAIGN IL COCORAHS
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 10:59 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 21 days |
| Sep 29, 2:39 PM CDT | Special Weather Statement | ILX | Fulton | 51 min |
| Sep 29, 2:46 PM CDT | Tornado Warning | ILX | Fulton | 29 min |
| Sep 29, 3:17 PM CDT | Tornado Warning | ILX | Fulton, Mason, Tazewell | 28 min |
| Sep 29, 3:47 PM CDT | Tornado Warning | ILX | Logan, Mason, Tazewell | 43 min |
| Sep 29, 4:30 PM CDT | Tornado Warning | ILX | Logan, McLean, Tazewell | 45 min |
| Sep 29, 4:55 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 50 min |
| Sep 29, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 39 min |
| Sep 29, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 51 min |
| Sep 29, 5:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 45 min |
| Sep 29, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 44 min |
Nearby
Flash Flood Watches in Illinois, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.